MAUDE Adverse Event Report: Biotronik SE & Co. KG BIOMONITOR III; Implantable Cardiac Monitor

Biotronik SE & Co. KG BIOMONITOR III; Implantable Cardiac Monitor
Model Number 436066
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury

Brand Name
BIOMONITOR III
Common Device Name
Implantable Cardiac Monitor
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50833648
Report Number1028232-2026-04385
Device Sequence Number16018009
Product Code MXD
UDI-Device Identifier04035479158453
UDI-Public(01)04035479158453(17)240731
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number436066
Device Catalogue Number436066
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/19/2026
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale